# SDR FDEA201710243269

- Difficulty date: October 24, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7073501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO STA1781 LONG 46R IS EXFOLIATED/CRACKED.  REPAIRED LONGERON REF SRM 53-10-00 FIG 2A, SHEET 4, VOL 1.
